Results 1 to 10 of 10
  1. #1
    Dan55 is offline New Member
    Join Date
    Sep 2012
    Posts
    42

    Acne long after PCT.

    Hello.

    I am experiecing acne I could never dream of.

    Cycle was 1g test c ew for 10 weeks.

    PCT clomid/nolva 100x2 50x2 40x2 20x
    It was during PCT Acne started to break out.

    4 weeks after my PCT is completed skin seem'd to clear up and my face was almost clear.
    My sex drive was completly back to normal.

    Just when everything was going good. I thought having stable sex drive was a sign it was going back to normal.
    Then on the 5th week it just got instense.
    My face just broke out. I dont leave my house my face looks HORRIBLE. Its just gotten 10x worse.
    Its so bad I dont dare to leave my house.
    I changed my diet completly.
    I drink 4 liters of water.
    I eat no junk. I used to eat only junk.
    So many veggies, vitamins, omega vegetables EVERYTHING that reduces acne. Tanning, creams, aloe vera
    It just gets worse and worse

    I would go to a derma but I am poor.
    A consultation hour cost 200 euros here.
    Let alone the treatment i will have to pay for.
    Last edited by Dan55; 01-22-2013 at 05:25 AM.

  2. #2
    cro's Avatar
    cro
    cro is offline Anabolic Member
    Join Date
    Oct 2010
    Location
    upstate ny
    Posts
    2,457
    Blog Entries
    1
    get bloodwork done asap!thats from hormonal imbalance

  3. #3
    panntastic's Avatar
    panntastic is offline "cool as shit and knows his stuff"
    Join Date
    Feb 2010
    Location
    Blighty
    Posts
    4,456
    Quote Originally Posted by Dan55
    Hello.

    I am experiecing acne I could never dream of.

    Cycle was 1g test c ew for 10 weeks.

    PCT clomid/nolva 100x2 50x2 40x2 20x
    It was during PCT Acne started to break out.

    4 weeks after my PCT is completed skin seem'd to clear up and my face was almost clear.
    My sex drive was completly back to normal.

    Just when everything was going good. I thought having stable sex drive was a sign it was going back to normal.
    Then on the 5th week it just got instense.
    My face just broke out. I dont leave my house my face looks HORRIBLE. Its just gotten 10x worse.
    Its so bad I dont dare to leave my house.
    I changed my diet completly.
    I drink 4 liters of water.
    I eat no junk. I used to eat only junk.
    So many veggies, vitamins, omega vegetables EVERYTHING that reduces acne. Tanning, creams, aloe vera
    It just gets worse and worse

    I would go to a derma but I am poor.
    A consultation hour cost 200 euros here.
    Let alone the treatment i will have to pay for.
    Sounds like an oestrogen rebound
    Try using a face wash that contains salicylic acid to dry it out

  4. #4
    Dan55 is offline New Member
    Join Date
    Sep 2012
    Posts
    42
    Quote Originally Posted by cro View Post
    get bloodwork done asap!thats from hormonal imbalance
    I thought so to.

    But my emotions have been getting stable, stable sex drive and everything seems stable so I thought that was a sign of hormones balancing out?

    All of the above was extremly unstable but once it got stable poof comes an intense acne session

  5. #5
    Alinjr is offline Senior Member
    Join Date
    Dec 2012
    Posts
    1,742
    Quote Originally Posted by Dan55 View Post
    I thought so to.

    But my emotions have been getting stable, stable sex drive and everything seems stable so I thought that was a sign of hormones balancing out?

    All of the above was extremly unstable but once it got stable poof comes an intense acne session
    I have had that happen also. After several months it finally just went away.

  6. #6
    taaa is offline Junior Member
    Join Date
    Sep 2012
    Posts
    119
    if you can get your hands on some accutane run it clears everything up for sure

  7. #7
    belva's Avatar
    belva is offline Member
    Join Date
    Jan 2013
    Location
    Hong Kong
    Posts
    568
    After fighting with acne for 5 years, even before using steroids I can say that the only think that help to get rid of it it was Isotretinoin, trade name Accutane.
    I must say that It took me 8 months (which I don't avice anyone to do it) but I was under dermatologist control and blood work every 2 months. After that period and 4 years later my skin is clean even when I'm using roids.

    So if you can't go to doctor, just get some Accutane and research about the dose to take for your case.

  8. #8
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,654
    A had similar probs after pct mate had to go to the doc got antibiotics and better after a few days.

  9. #9
    twitz's Avatar
    twitz is offline Female Member
    Join Date
    Jan 2013
    Posts
    755
    Quote Originally Posted by panntastic View Post
    Sounds like an oestrogen rebound
    Try using a face wash that contains salicylic acid to dry it out
    Try the salicylic acid for sure. Is the acne on your face only?

    If you can't afford a derm have you considered a liver/kidney cleanse? Not sure what your cycle was, but maybe this would help...

  10. #10
    Dan55 is offline New Member
    Join Date
    Sep 2012
    Posts
    42
    Quote Originally Posted by twitz View Post
    Try the salicylic acid for sure. Is the acne on your face only?

    If you can't afford a derm have you considered a liver/kidney cleanse? Not sure what your cycle was, but maybe this would help...
    Been on something similar to salicylic acid. Dries my face out. Its on my back, shoulders to but that I can just coverup with a t-shirt and hopefully in a few months it will be gone.
    Seems to be working SLIGHTLY on my face. Enough for it to be covered up with makeup.

    The cycle was 1gram of test c for 10 weeks.

    Not tried any liver/kidney cleanse other than 4 liters of lemon water everyday

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •